Alert archive / Arizona / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 1, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Mar 1, 2014, 12:49 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2014, 12:49 PM MST (19:49 UTC)
- Expired
- Mar 1, 2014, 1:30 PM MST
- In force
- 41 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 44 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 1:13 PM MST | TSTM WND DMG | 2 Nne Mesa, AZ | TREES DOWN ON MCKELLIPS BETWEEN GREENFIELD AND HIGLEY RD. 0.25 MI. SW OF FALCON FIELD. |
| Mar 1, 1:28 PM MST | TSTM WND DMG | 1 Sse Mesa Riverview Ma, AZ | ROOF SHINGLES FLYING. |
| Mar 1, 1:32 PM MST | TSTM WND DMG | 1 Sse Mesa Riverview Ma, AZ | ROOF SHINGLES FLYING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 7.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
988 WUUS55 KPSR 011949 SVRPSR AZC013-021-012030- /O.NEW.KPSR.SV.W.0001.140301T1949Z-140301T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 1249 PM MST SAT MAR 1 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...THIS INCLUDES THE CITIES OF...EAST MESA... TEMPE...SCOTTSDALE...MESA...FOUNTAIN HILLS... EXTREME NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 130 PM MST * AT 1245 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. STORM ARE LOCATED IN A LINE EXTENDING FROM TEMPE NORTH AND NORTHEAST TO FOUNTAIN HILLS...AND THE LINE IS MOVING NORTHEAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRANITE REEF DAM...USERY MOUNTAIN PARK...MCDOWELL MOUNTAIN PARK... GOLDFIELD RANCH...SALT RIVER TUBING RECREATION AREA...RIO VERDE AND SAGUARO LAKE LAT...LON 3393 11153 3349 11148 3332 11193 3377 11194 TIME...MOT...LOC 1948Z 241DEG 25KT 3363 11178 $$ MEYERS
2 follow-up statements
168 WWUS55 KPSR 012001 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 101 PM MST SAT MAR 1 2014 AZC013-021-012030- /O.CON.KPSR.SV.W.0001.000000T0000Z-140301T2030Z/ PINAL AZ-MARICOPA AZ- 101 PM MST SAT MAR 1 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MST FOR NORTHEASTERN MARICOPA AND EXTREME NORTH CENTRAL PINAL COUNTIES... AT 1255 PM MST...A LINE OF SEVERE THUNDERSTORMS WAS DETECTED CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE LINE OF STORMS ARE CURRENTLY LOCATED NEAR DOWNTOWN MESA EXTEDING TO THE NORTH TO FORT MCDOWELL AND RIO VERDE AND FOUNTAIN HILLS...MOVING NORTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGHWAY 87 HEADING TO SAGUARO LAKE AND SUNFLOWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. && LAT...LON 3393 11153 3349 11148 3332 11193 3377 11194 TIME...MOT...LOC 1957Z 241DEG 25KT 3366 11171 $$ MEYERS
869 WWUS55 KPSR 012027 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 127 PM MST SAT MAR 1 2014 AZC013-021-012030- /O.CON.KPSR.SV.W.0001.000000T0000Z-140301T2030Z/ PINAL AZ-MARICOPA AZ- 127 PM MST SAT MAR 1 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MST FOR NORTHEASTERN MARICOPA AND EXTREME NORTH CENTRAL PINAL COUNTIES... AT 119 PM MST...THE LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS HAS WEAKENED AND CONTINUES TO MOVE OFF TO THE NORTHEAST. THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND GUSTY WINDS WILL CONTINUE TO MOVE THROUGH THE AREA OVER THE NEXT HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. && LAT...LON 3393 11153 3349 11148 3332 11193 3377 11194 TIME...MOT...LOC 2021Z 241DEG 25KT 3374 11153 $$ MEYERS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 10:08 AM MST, 2 hours 41 minutes earlier.
Area forecast discussion, Mar 1, 10:08 AM MST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 1008 AM MST SAT MAR 1 2014 .SYNOPSIS... A WELL DEFINED PACIFIC STORM SYSTEM WILL SLOWLY MOVE THROUGH THE AREA TODAY...BRINGING SHOWERS AND ISOLATED THUNDERSTORMS TO THE PHOENIX AREA. CONDITIONS WILL DRY OUT FROM WEST TO EAST THIS EVENING WITH NEARLY EVERYONE DRYING OUT COMPLETELY BY SUNDAY AFTERNOON. DRY WEATHER IS EXPECTED NEXT WEEK ALONG WITH A RETURN TO ABOVE NORMAL TEMPERATURES. && .DISCUSSION... NOT MUCH CHANGE IN FORECAST THINKING AT THIS POINT...AS WE REMAIN UNDER THE WETTER INFLUENCE OF A STRONG UPPER LEVEL LOW THAT CONTINUES TO SPIN OFF THE CALIFORNIA COAST THIS MORNING. MANY LOCATIONS ACROSS SOUTHEAST CALIFORNIA...SOUTHWEST AND SOUTH-CENTRAL ARIZONA HAVE SEEN PERIODS OF RAINFALL OVER THE PAST 24 HOURS OR SO...AN AVERAGE OF 0.25IN TO 0.75IN FOR MANY LOWER DESERT ELEVATION SITES ACROSS OUR CWA...AND JUST OVER 1.0IN FOR OUR HIGHER MOUNTAIN SITES IN JTNP IN CALIFORNIA...AND ALSO GLOBE IN ARIZONA. THE PATTERN WILL CONTINUE TODAY...BUT MORE SO OVER OUR ARIZONA ZONES/LOCATIONS EAST OF THE LOWER COLORADO RIVER VALLEY...AS A PRECIPITABLE WATER AXIS IN EXCESS OF 1.0IN REMAINS POSITIONED OVER SOUTH-CENTRAL ARIZONA ALONG WITH 850-700MB WINDS AROUND 60-65KTS. MANY LOCATION ACROSS MARICOPA COUNTY...INCLUDING THE GREAT PHOENIX METROPOLITAN HAVE EXCELLENT CHANCES TO PICK UP AN ADDITIONAL QUARTER TO ONE HALF INCH MORE RAIN BEFORE THE DAY IS THROUGH....AND HIGHER TERRAIN AREAS TO THE EAST NEAR GLOBE AND ROOSEVELT...MAYBE UP TO ONE MORE INCH. REGIONAL RADAR MOSAIC CONTINUES TO SHOW STORMS FORMING OVER PORTIONS OF MARICOPA COUNTY AND SOUTHERN GILA COUNTY...SOME OF THE MORE INTENSE CELLS HAVE PRODUCED CLOSE TO 0.30IN IN A 15 MINUTE PERIOD BEFORE QUICKLY MOVING OFF TO THE NORTHEAST. THIS RATE IS NOT A BIG CONCERN UNLESS THE STORMS SLOW DOWN AND/OR BEGIN TRAINING OVER THE SAME AREA...SO WE WILL BE MONITORING FOR ANY LOCALIZED PONDING OR FLOODING OF ROADWAYS. THE HI-RES WRFS/NAM 4KM NEST CONTINUE TO HAVE THE BEST HANDLE ON HOW CONVECTION AND SHOWERS WILL EVOLVE IN THE SHORT TERM. ANTICIPATING THAT ONCE THE 500MB COLD CORE MOVES OVERHEAD BETWEEN 18Z AND 00Z... STORMS WILL BLOSSOM AGAIN ACROSS THE LOWER DESERTS AS MID LEVEL LAPSE RATES STEEPEN DRAMATICALLY. SOUTHEAST CALIFORNIA WILL LOSE THEIR DEEPEST MOISTURE LATER THIS MORNING...SO POPS ACROSS THAT AREA WILL BE LESS THAN THAT OVER THE GREATER PHOENIX AREA AND POINT EAST. THE TROUGH AXIS PASSES OVERHEAD AROUND 06Z TONIGHT AND CONDITIONS SHOULD BEGIN DRYING OUT AS EARLY AS SUNDAY MORNING. FOR THE VAST MAJORITY OF THE LOWER DESERTS...SUNDAY MAY END UP TURNING OUT TO BE A PRETTY NICE DAY WITH GRADUALLY CLEARING SKIES BY EARLY AFTERNOON. SOUTHERN GILA COUNTY WILL LIKELY SEE SHOWERS HANG ON THE LONGEST...BUT EVEN THEY MAY END UP CLEARING OUT SOONER THAN LATER. POPS WERE ADJUSTED SLIGHTLY DOWNWARD ACROSS THE BOARD SUNDAY MORNING THROUGH SUNDAY AFTERNOON. AFTER THAT...ZONAL FLOW WILL ESTABLISH ITSELF ON MONDAY FOLLOWED BY WEAK MID-WEEK RIDGING. LOOK FOR TEMPERATURES TO SLOWLY RESPOND BACK TO NORMAL BY MID WEEK AND ABOVE NORMAL BY THE END OF THE WEEK. THERE IS SOME SUGGESTION OF A TROUGH MOVING THROUGH THE FOUR CORNERS LATE IN THE WEEK /FRIDAY OR SATURDAY/ BUT PRECIP POTENTIAL LOOKS MINIMAL GIVEN THE SOURCE REGION OF THE TROUGH. COULD BRING SOME BREEZINESS AND SLIGHTLY COOLER TEMPS BUT THAT LOOKS TO BE ABOUT IT. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... LOWER LEVEL MOISTURE AND SCATTERED SHOWERS ASSOCIATED WITH A PASSING FRONTAL ZONE HAS CAUSED CIGS TO LOWER TO 4-6 KFT MSL IN THE VICINITY OF THE SHOWERS...BRIEFLY LOWER IN SOME SPOTS. HOWEVER...CLOUD BASES ARE HIGHLY VARIABLE BETWEEN SHOWERS...ABOVE 6 KFT MSL OVER SOUTHEAST METRO PHOENIX AS OF 13Z. FLUCTUATING CIGS WITH PASSING SHOWERS IS ANTICIPATED TO CONTINUE THROUGH 16Z BEFORE SHOWERS TEMPORARILY DECREASE. ANTICIPATE RENEWED DEVELOPMENT THIS AFTERNOON AS THE UPPER LOW GETS CLOSER. ISOLATED T-STORMS POSSIBLE BUT CONFIDENCE TOO LOW AT ANY GIVEN SPOT TO REFLECT IN THE TAFS. ANTICIPATE SCATTERED SHOWERS TO CONTINUE INTO THE EVENING BEFORE TRAILING OFF OVERNIGHT. SOUTHWEST WINDS WILL PREVAIL WITH OCCASIONAL GUSTS TO 20 KTS. STRONGER SHOWERS COULD PRODUCE 25+ KTS. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... SHOWERS ARE STRUGGLING TO MAKE IT OVER THE COASTAL MOUNTAINS TO THE WEST. HRRR MODEL INDICATES ISOLATED SHOWER DEVELOPMENT AFTER 14Z INCREASING TO SCATTERED COVERAGE AFTER 20Z AND THIS IS REFLECTED IN THE TAFS. ISOLATED T-STORMS POSSIBLE BUT CONFIDENCE TOO LOW AT ANY GIVEN SPOT TO REFLECT IN THE TAFS. ANTICIPATE SCATTERED SHOWERS TO CONTINUE INTO THE EVENING BEFORE TRAILING OFF OVERNIGHT. LIGHT AND VARIABLE SURFACE WINDS WILL BECOME SOUTHWEST BY MIDDAY WITH OCCASIONAL GUSTS TO 20 KTS. STRONGER SHOWERS COULD PRODUCE 25+ KTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... MONDAY THROUGH FRIDAY... HIGH PRESSURE BUILDS BACK INTO THE REGION MONDAY THROUGH WEDNESDAY FOR A WARMING TREND ALONG WITH LESS WIND. HUMIDITIES WILL DECREASE THOUGH OVERNIGHT RECOVERY WILL REMAIN GOOD. MODELS INDICATE HIGH PRESSURE WEAKENING THURSDAY AND FRIDAY BUT HIGH TEMPERATURES WILL STILL BE WELL ABOVE NORMAL. NORTHERLY BREEZINESS IS ANTICIPATED FRIDAY...MAINLY OVER SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA...BUT NO STRONG WIND EVENTS ARE ANTICIPATED THROUGH THE PERIOD. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...MEYERS/LEINS AVIATION...AJ FIRE WEATHER...AJ
Hazardous weather outlook, Mar 1, 4:02 AM MST, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 402 AM MST SAT MAR 1 2014 AZZ022>024-027-028-021400- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 402 AM MST SAT MAR 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA AND SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION TODAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...SOME OF THE STRONGER SHOWERS OR STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS TO AROUND 50 MPH. IN ADDITION...THE HEAVIER SHOWERS MAY PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN PONDING OF WATER ALONG WITH MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. SHOWERS AND STORMS SHOULD TAPER OFF LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-021-025-026-CAZ030>033-021400- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 402 AM MST SAT MAR 1 2014 /302 AM PST SAT MAR 1 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION TODAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...SOME OF THE STRONGER SHOWERS OR STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS TO AROUND 50 MPH. IN ADDITION...THE HEAVIER SHOWERS MAY PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN PONDING OF WATER ALONG WITH MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. SHOWERS AND STORMS SHOULD TAPER OFF LATE THIS AFTERNOON OR THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Mar 1, 12:19 PM MST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1219 PM MST SAT MAR 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM HEAVY RAIN 2 NNE NORTH MOUNTAIN PA 33.61N 112.05W
03/01/2014 M0.55 INCH MARICOPA AZ TRAINED SPOTTER
OCCURRED IN THE LAST 30 MINUTES WITH MINOR STREET
FLOODING.
&&
EVENT NUMBER PSR1400002
PSRLocal storm report, Mar 1, 12:25 PM MST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1225 PM MST SAT MAR 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM HEAVY RAIN 1 NE ANTHEM 33.86N 112.12W
03/01/2014 M0.54 INCH MARICOPA AZ TRAINED SPOTTER
OCCURRED IN THE LAST 30 MINUTES AND 0.91 IN. SINCE LAST
NIGHT.
&&
EVENT NUMBER PSR1400003
PSRSpecial weather statement, Mar 1, 12:35 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1235 PM MST SAT MAR 1 2014 AZZ023-024-028-012015- PINAL AZ-MARICOPA AZ- 1235 PM MST SAT MAR 1 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA EXTREME NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 115 PM MST AT 1231 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR TEMPE MARKETPLACE...MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... SALT RIVER INDIAN COMMUNITY...MESA...FALCON FIELD AIRPORT... EAST MESA AND SUPERSTITION SPRINGS MALL...GRANITE REEF DAM AND FOUNTAIN HILLS...USERY MOUNTAIN PARK... IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES. SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. LAT...LON 3366 11167 3343 11155 3333 11193 3350 11200 TIME...MOT...LOC 1935Z 245DEG 21KT 3345 11187 MEYERS
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 10:59 AM MST | Areal Flood Advisory | PSR | Pinal | 2 hr |
| Mar 1, 11:48 AM MST | Areal Flood Advisory | PSR | Maricopa | 117 min |
| Mar 1, 12:22 PM MST | Areal Flood Advisory | PSR | Maricopa | 113 min |
| Mar 1, 12:35 PM MST | Special Weather Statement | PSR | 40 min | |
| Mar 1, 2:21 PM MST | Special Weather Statement | PSR | Maricopa | 39 min |
| Mar 1, 2:32 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 28 min |
| Mar 1, 3:43 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 2 hr |
| Mar 1, 3:56 PM MST | Areal Flood Advisory | PSR | Maricopa | 109 min |
| Mar 1, 4:16 PM MST | Special Weather Statement | PSR | 44 min | |
| Mar 1, 4:28 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 32 min |
| Mar 1, 4:59 PM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.